# SDR USAA2010042990860

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 58,006 hours, 38,934 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274941
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK IN HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 120.  REPAIRED HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 120 IAW EA 101929 & TYPICAL REPAIR 55-10-07D.
